Psycho-Babble Medication Thread 695523

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Luvox Experiences Please

Posted by Phillipa on October 17, 2006, at 10:39:09

Been on low dose luvox for it seems like years only one I can tolerate without side effects. I know it's not popular but as anyone had success on it and if so how high a dose. Getting desperate. Thanks Love phillipa

 

Re: Luvox Experiences Please

Posted by nellie7 on October 17, 2006, at 10:53:27

In reply to Luvox Experiences Please, posted by Phillipa on October 17, 2006, at 10:39:09

Hi Phillipa,

I have taken luvox for several years and have reached a dose of 125 mg. It helped for depression but not for ocd.
How much are you taking?

Take care,
Nellie.

 

Re: Luvox Experiences Please Phillipa

Posted by Crazy Horse on October 17, 2006, at 12:41:13

In reply to Luvox Experiences Please, posted by Phillipa on October 17, 2006, at 10:39:09

> Been on low dose luvox for it seems like years only one I can tolerate without side effects. I know it's not popular but as anyone had success on it and if so how high a dose. Getting desperate. Thanks Love phillipa

It did absolutely nothing for me Jan. I tried it for over six weeks with no effect at all..i may as well of been taking sugar pills. Sorry this isn't a positive post, i'm just being honest.

Love, Monte

 

Re: Luvox Experiences Please

Posted by Phillipa on October 17, 2006, at 17:53:41

In reply to Re: Luvox Experiences Please, posted by nellie7 on October 17, 2006, at 10:53:27

First Nellie I've backed down cause I thought I was going to try EMSAM but the reviews aren't good. So I was at l50mg. Now down to 25mg feels the same. Monte one time I got up to 250mg and felt great for about two weeks. Read my thread on Phychology. Love Jan ps Monte I tried zoloft too and all the others even effexor when it first came out.

 

Re: Luvox Experiences Please Phillipa

Posted by Dinah on October 18, 2006, at 7:45:14

In reply to Luvox Experiences Please, posted by Phillipa on October 17, 2006, at 10:39:09

I was on 300 mg at one point, and my pdoc wanted to raise it more.

I can't say there weren't side effects, but they were subtle (other than the inability to orgasm which was constant from my first, much lower dose).

I think it did what it did very well, and at the time it did what it needed to do. I had postpartum depression and moderate OCD. It worked to blunt my overstimulation, which was what was causing my problems.

If they had kept the dose lower, it might have worked a bit better.

It's on my list of drugs that I don't mind taking, and when I feel like I'm approaching clinical depression, I always give it some thought.

 

Re: Luvox Experiences Please Phillipa

Posted by Crazy Horse on October 18, 2006, at 11:31:12

In reply to Re: Luvox Experiences Please, posted by Phillipa on October 17, 2006, at 17:53:41

> First Nellie I've backed down cause I thought I was going to try EMSAM but the reviews aren't good. So I was at l50mg. Now down to 25mg feels the same. Monte one time I got up to 250mg and felt great for about two weeks. Read my thread on Phychology. Love Jan ps Monte I tried zoloft too and all the others even effexor when it first came out.

Jan, the fact that you got to 250mgs. and felt great for two weeks is good news..it shows that you definitely need higher dose luvox to get a good response. Why it didn't last i don't know, perhaps you need to go even higher than 250? Or maybe an augmentation agent is needed for sustained efficacy, i.e., Lithium, Thyroid, or my fav., Lyrica. Your response to a higher dose is a good indication that low dose will not help at all.

Love your buddy :) Monte

 

Re: Luvox Experiences Please

Posted by corafree on October 18, 2006, at 13:36:50

In reply to Re: Luvox Experiences Please Phillipa, posted by Crazy Horse on October 18, 2006, at 11:31:12

Yes ... RU on Synthroid or levothyroxine for thyroid? ... and 'Lyrica' is good.

I am on levothyroxine 75mg to support my thyroid and feeling better on Lyrica at least 75mg bedtime (U can go way higher.).

My AD seems to be pooping out already, actually making me more depressed than I was to begin with, posted below about it, it's either increase dose or quit it. I find that to be a hard decision to make.

gooddaymyfriend, cf

love, cf


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.